# SDR LI32003F00001

- Difficulty date: January 21, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Engine: Ge CFM56*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 4950084
- Condition: Broken
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL LEAK APU AUTO SHUTDOWN. APU DEFERRED.  C/B PULLED.  FOUND LEAK AT FUEL HEATER.   HEATER NOT LEAKING.  MAIN FUEL MANIFOLD CRACKED AT 11:00 O`CLOCK POSITION AT FUEL NOZZLE (INJECTOR)  MANIFOLD HAS 14 FUEL TUBES.  ONE HAS A BROKEN TUBE BETWEEN THE FLEXIBLE FIRE SLEEVE AND THE B-NUT TO THE FUEL INJECTOR.  PART SENT TO LAB FOR ANALYSIS.
